Theoretical Economics, Volume 18, Number 3 ( 2023)

Theoretical Economics 18 (2023), 1023–1061

All sequential allotment rules are obviously strategy-proof

R. Pablo Arribillaga, Jordi Massó, Alejandro Neme


For division problems with single-peaked preferences, we show that all sequential allotment rules, a large subfamily of strategy-proof and efficient rules, are also obviously strategy-proof. Although obvious strategy-proofness is in general more restrictive than strategy-proofness, this is not the case in this setting.

Keywords: Obvious strategy-proofness, sequential sllotment rules, division problems, single-peaked preferences

JEL classification: D71

Full Text:  PRINT  VIEW